RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1975, Volume 30, Issue 1(181), Pages 267–272 (Mi umn4203)  

This article is cited in 1 scientific paper (total in 2 paper)

Mathematical Events in the USSR

Samarii Aleksandrovich Gal'pern (on his seventieth birthday)

P. S. Aleksandrov, E. M. Landis, O. A. Oleinik


Full text: PDF file (352 kB)

English version:
Russian Mathematical Surveys, 1975, 30:1, 203–208

Bibliographic databases:

Document Type: Personalia
MSC: 01A70, 35Nxx, 35L45, 34Exx

Citation: P. S. Aleksandrov, E. M. Landis, O. A. Oleinik, “Samarii Aleksandrovich Gal'pern (on his seventieth birthday)”, Uspekhi Mat. Nauk, 30:1(181) (1975), 267–272; Russian Math. Surveys, 30:1 (1975), 203–208

Citation in format AMSBIB
\Bibitem{AleLanOle75}
\by P.~S.~Aleksandrov, E.~M.~Landis, O.~A.~Oleinik
\paper Samarii Aleksandrovich Gal'pern (on his seventieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1975
\vol 30
\issue 1(181)
\pages 267--272
\mathnet{http://mi.mathnet.ru/umn4203}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=386935}
\zmath{https://zbmath.org/?q=an:0302.01004|0318.01019}
\transl
\jour Russian Math. Surveys
\yr 1975
\vol 30
\issue 1
\pages 203--208
\crossref{https://doi.org/10.1070/RM1975v030n01ABEH001404}


Linking options:
  • http://mi.mathnet.ru/eng/umn4203
  • http://mi.mathnet.ru/eng/umn/v30/i1/p267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Russian Math. Surveys, 40:5 (1985), 267–287  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. Gerver, A. Ibragimov, Yu. Ilyashenko, V. Kondratiev, “Evgenii Mikhailovich Landis”, Applicable Analysis, 71:1-4 (1998), 9  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:217
    Full text:68
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019